Free Access
Volume 8, 2002
A tribute to JL Lions
Page(s) 1029 - 1042
Published online 15 August 2002
  1. M. Ahmedou, Z. Djadli and A. Malchiodi, Prescribing a fourth order conformal invariant on the standard sphere. Part I: Perturbation Result. Comm. Comtemporary Math. (to appear).
  2. T. Branson, Differential operators cannonically associated to a conformal structure. Math. Scand. 57 (1985) 293-345. [MathSciNet]
  3. A. Chang and P. Yang, Extremal metrics of zeta functional determinants on 4-manifolds. Ann. Math. 142 (1995) 171-212. [CrossRef]
  4. A. Chang, M. Gursky and P. Yang, An equation of Monge-Ampere type in conformal geometry and four-manifolds of positive Ricci curvature. Ann. Math. (to appear)
  5. Y.S. Choi and X. Xu, Nonlinear biharmonic equation with negative exponent. Preprint (1999).
  6. Z. Djadli, E. Hebey and M. Ledoux, Paneitz operators and applications. Duke Math. J. 104 (2000) 129-169. [CrossRef] [MathSciNet]
  7. C. Fefferman and R. Graham, Conformal Invariants, in Élie Cartan et les Mathématiques d'aujourd'hui. Asterisque (1985) 95-116.
  8. E. Hebey and F. Robert, Coercivity and Struwe's compactness for Paneitz type operators with constant coefficients. Preprint.
  9. S. Paneitz, A quartic conformally covariant differential operator for arbitrary pseudo-Riemannian manifolds. Preprint (1983).
  10. X. Xu and P. Yang, Positivity of Paneitz operators. Discrete Continuous Dynam. Syst. 7 (2001) 329-342. [CrossRef]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.